# SDR A6WA201542551

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,779 hours, 28,461 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF.  RECEIVED NOSE DOOR OPEN WARNING & DOOR AURAL WARNING, NLG REMAINED GREEN.  COMPLIED WITH QRH, NORMAL GEAR INDICATION AFTER SELECTING EMER GEAR DOWN, NWS INOPERATIVE APPEARED.  AFTER LANDING NWS RESET WITH NO FAILURES AFTERWARD.  REMOVED & REPLACES THE NLG SHOCK STRUT ASSEMBLY.
